# SDR DLM88990730

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Part number: 36280
- Condition: Dirty
- Location: Apu
- Part time: 3,226 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE IN CABIN AFTER T/O. FOUND APU AIR INLET COACKED UP WITH OIL.  CLEANED AND PERFORMED DUCT BURNOUT.
